# SDR CA051129011

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ENGINE EMITTED A LOUD NOISE AND SHUT DOWN UNCOMMANDED.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE TURBOMACHINE.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
